EconPapers    
Economics at your fingertips  
 

An Operational Measure of Riskiness

Dean P. Foster () and Sergiu Hart

Discussion Paper Series from The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem

Abstract: We define the riskiness of a gamble g as that unique number R(g) such that no-bankruptcy is guaranteed if and only if one never accepts gambles whose riskiness exceeds the current wealth.

Date: 2007-06
References: Add references at CitEc
Citations: View citations in EconPapers (5)

Published in Journal of Political Economy 117 (2009), 5, 785-814

Downloads: (external link)
http://www.ma.huji.ac.il/hart/abs/risk.html (text/html)

Related works:
Journal Article: An Operational Measure of Riskiness (2009) Downloads
Working Paper: An Operational Measure of Riskiness (2007) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:huj:dispap:dp454

Access Statistics for this paper

More papers in Discussion Paper Series from The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem Contact information at EDIRC.
Bibliographic data for series maintained by Michael Simkin ().

 
Page updated 2025-03-31
Handle: RePEc:huj:dispap:dp454